# SDR HALA2020060500121

- Difficulty date: June 4, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8266
- Aircraft time: 5,903 hours, 1,174 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 10146002
- Part serial: LSGCAY6296
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM.  ENG 1 TURB COOL FAULT.  PERFORMED DRY MOTOR OF ENG NR 1 PER AMM 73-21-00-710-809-A.  PER MOC NEED TO CHANGE ACC VALVE.  REMOVED AND REPLACED NR 1 ENG ACC VALVE PER AMM 75-24-01-400-801-A.  PENDING OPS CHECK.  OPS AND LEAK CHECK GOOD PER AMM 75-24-01-400-801-A.  OK FOR SVC.
